# SDR AALA200810467

- Difficulty date: December 3, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LOWER "J" ANGLE AT STATION 1322 BETWEEN LONGERON 29 LEFT AND LONGERON 29 RIGHT.  REPAIR DOUBLER INSTALLED PER AARD 53-10-00-17.
